MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD LEFT SIZE 8; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD LEFT SIZE 8; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/09/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 3007963827-2020-00224.Medical product: natural tibia cemented 5 degree stemmed left size e item# 42532007101 lot# 64082706 articular surface fixed bearing posterior stabilized (ps) left 16 mm height item# 42511400716 lot# 62969873 report source: foreign country: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately one year and nine months' post implantation due to aseptic loosening.There is no additional information at this time.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.The initial report was submitted in error and should be voided.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined that this item was reported in error.The initial report was submitted in error and should be voided.Response to follow up received indicates that the femoral component was not loose, the patient only experienced loosing of the tibial component.

Brand Name
FEMUR CEMENTED POSTERIOR STABILIZED (PS) STANDARD LEFT SIZE 8
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
MDR Report Key10542132
Report Number3007963827-2020-00223
Device Sequence Number3539000
Product Code JWH
UDI-Device Identifier00889024229235
UDI-Public(01)00889024229235
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number42500606401
Device Lot Number62833482
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer03/02/2020
Initial Report FDA Received Date09/16/2020
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight88